On wave operators in the Haag–Ruelle scattering theory
Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_4_a2,
author = {V. D. Koshmanenko},
title = {On wave operators in the {Haag{\textendash}Ruelle} scattering theory},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1974},
volume = {218},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a2/}
}
V. D. Koshmanenko. On wave operators in the Haag–Ruelle scattering theory. Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a2/